Two weeks post ablation

It has now been two weeks since my ablation and one week since the cardioversion and being on amiodorone.

Everyone on here is absolutely right about the tiredness it is only today that I am feeling more myself but I took the advice from this forum and really did nothing for two weeks. Excellent advice!

Unfortunately I am still having atrial tachycardia after getting up and showering but it does seem to ease if I then sit down for half an hour or so afterwards. Had ectopic beats all day yesterday and contacted the specialist nurse who is putting me on a 24 hour monitor next week (can't get one before).

Of course I now have no idea if the ablation has actually worked and I am staying positive that it has. I think it is all the aftereffects of the ablation which has floored me more than the actual procedure which was nowhere near as bad as I had been imagining.

My daily mantra is - my heart is healing and all will be well.

Thank you all for being there.

Gloria x

7 Replies

oldestnewest
  • Hi Gloria,

    Glad you are feeling a little better today- it's a big thing having an ablation and you seem to be coping well

    do let us know how you get on

  • PLEASE don't worry. It is far too early to start thinking "did it work?" Maybe in three months you could consider it but not now please. Keep resting and recover gently Gloria.

    Bob

    PS I had a 1934 Triumph call Gloria years ago.

  • Thanks Bob. Those old Triumphs were wonderful - just like me really!!!!

  • Hi gloria, im on day 5 post ablation and im still encountering episode of fast heart, mainly after eating and when im getting around . Day 2 i was hospitalised as the dr noticed hr was 130, im also waiting on a monitor. Hopefully our hr will settle as I have read that they can be 20 bpm more until settled. All the best in your recovery.

  • Hi Kerry

    Many thanks for your reply. I hope you too have a good recovery.

    Gloria

  • I will bee 3 m post ablation this week. I had more fib and flutter after the ablation and was placed on amiodaraone after several trials of other rhythm drugs. It did get my heart out of fib and flutter but my body does not like this drug. I'm hoping to get off of it on the 20th when I see my EP. It was told I would be on it for 3 months, meaning 3 more weeks but hoping I can end it.

    Don't worry about your heart reacting with abnormal rhythms faster beating etc. I was told to expect it as the heart is healing.

    Stay positive but it isn't unusual to get down from time to time, and actually can be good but you must get back up and be positive! Good luck!

    Judy

  • Thank you so much Judy for your reply. It's great to know it hasn't happened to just me! That's what is so great about this forum.

    I am sorry you are not getting on with the Amiodorone I think I have been very lucky with it the only side effect has been constipation! Being a sun bird I am also having to remember to cover myself in sun lotion before going out but it is a small price to pay if it sorts my heart out.

    Onwards and upwards with my daily mantra.

    Hope you get off the medication soon.

    Gloria

You may also like...